Papers in Scientific Journals
The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.
Publications of Aissa GUESMIA
|Number||Authors, Title and Details|
Aissa GUESMIA, Jaime MUÑOZ-RIVERA, Mauricio SEPÚLVEDA, Octavio VERA: Laminated Timoshenko beams with interfacial slip and infinite memories. Mathematical Methods in the Applied Sciences, vol. 85, Issue 8, pp. 4408-4427, (2022).
Marcelo CAVALCANTI, Valeria DOMINGOS CAVALCANTI, Aissa GUESMIA, Mauricio SEPÚLVEDA: Well-posedness and stability for Schrödinger equations with infinite memory. Applied Mathematics and Optimization, vol. 85, article: 20, (2022).
Aissa GUESMIA, Jaime MUÑOZ-RIVERA, Mauricio SEPÚLVEDA, Octavio VERA: Well-posedness and stability of a generalized micropolar thermoelastic body with infinite memory. Quarterly Journal of Mathematics, vol. 72, 4, pp. 1495-1515, (2021).